# SDR DXTA2023021780660

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 3,500 hours, 2,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 005313
- Condition: Inoperative
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: EMERGENCY BATTERY PACK TWO ASSOCIATED LIGHTS ARE NOT ILLUMINATING DURING PREFLIGHT CHECK///SIGN OFF/// REMOVED #2 EMERGENCY BATT PACK, BATTERY CHARGER SYSTEM P/N CBS28-1 S/N 005313 DUE TO INTERNAL FAILURE. INSTALLED REPAIRED BATTERY CHARGER SYSTEM P/N CBS28-1 S/N 008094 AS REQUIRED. PERFORMED AND FOUND OPERATIONAL TEST SATISFACTORY. CLOSED ACCESS. WORK DONE IRW CE-680A AMM 33-50-0
